LHC Working Group on Forward Physics and Diffraction

Europe/Zurich
Madrid

Madrid

Christophe Royon (CEA/IRFU,Centre d'etude de Saclay Gif-sur-Yvette (FR)), Paul Richard Newman (University of Birmingham (GB))
Videoconference Rooms
Madrid_meeting
Name
Madrid_meeting
Description
Madrid meeting LHC Forward Physics WG
Extension
10711754
Owner
Christophe Royon
Auto-join URL
Useful links
Phone numbers
    • 10:00 10:10
      Welcome 10m
      Speakers: Agustin Sabio Vera (Universidad Autonoma de Madrid (ES)), Christophe Royon (University of Kansas (US)), Paul Richard Newman (University of Birmingham (GB))
    • 10:10 10:35
      Latest TOTEM results and prospects in 2018 25m
      Speaker: Valentina Avati (AGH University of Science and Technology (PL))
    • 10:35 11:00
      Dispersion relation and the TOTEM results at 13 TeV. Can we learn something? 25m
      Speaker: Per Grafstrom (Universita e INFN, Bologna (IT))
    • 11:00 11:30
      coffee break 30m
    • 11:30 11:55
      Froissaron-Maximal Odderon approach and evidence for Odderon in TOTEM experiment 25m
      Speaker: Dr Yevgen Martynov (National Academy of Sciences of Ukraine (UA))
    • 11:55 12:20
      Proton-proton scattering at 13 TeV 25m
      Speaker: Valery Khoze (University of Durham (GB))
    • 12:20 13:00
      Discussion about odderon 40m
    • 13:00 15:00
      Lunch 2h
    • 15:00 15:25
      Non-exponential behaviour in elastic scattering - a review 25m
      Speaker: Tamas Csorgo (Hungarian Academy of Sciences (HU))
    • 15:25 15:55
      Very forward neutral particles production measured by the LHCf experiment 30m
      Speaker: Alessio Tiberio (Universita e INFN, Firenze (IT))
    • 15:55 16:20
      Rapidity dependence of hadroproduction of phi-mesons at LHC energies 25m
      Speaker: Carlos Merino (University of Santiago de Compostela)
    • 16:20 16:45
      Coffee break 25m
    • 16:45 17:10
      Science case for recording proton-oxygen collisions during LHC RUN 25m
      Speaker: Dr Hans Peter Dembinski (Max-Planck-Institute for Nuclear Physics, Heidelberg)
    • 17:10 17:50
      Disucssion: soft physics 40m
    • 18:30 20:30
      Reception at IFT 2h
    • 10:00 10:25
      AFP status 25m
      Speaker: Paul Richard Newman (University of Birmingham (GB))
    • 10:25 10:50
      Measurement of Very Forward Jets with CASTOR Detector at CMS 25m
      Speaker: Deniz Sunar Cerci (Adiyaman University (TR))
    • 10:50 11:15
      Study of Mueller-Navelet jet at LHC using BFKL + NLO 25m
      Speaker: Dimitri Colferai
    • 11:15 11:45
      Coffee break 30m
    • 11:45 12:10
      Semi-hard processes in high-energy perturbative QCD 25m
      Speaker: Dr Francesco Giovanni Celiberto (IFT UAM-CSIC, Madrid)
    • 12:10 12:35
      Progress toward identifying BFKL effects in dijet processes 25m
      Speaker: timothy raben (University of Kansas)
    • 12:35 13:00
      Probing high energy effects in multijet production 25m
      Speaker: David Gordo (IFT UAM-CSIC)
    • 13:00 15:00
      Lunch 2h
    • 15:00 15:25
      Reggeon dynamics from a Monte Carlo perspective 25m
      Speaker: Dr Grigorios Chachamis (IFT UAM-CSIC, Madrid)
    • 15:25 15:50
      Recent results in low x phenomenology and theory 25m
      Speaker: Martin Hentschinski (Universidad de las Americas, Puebla)
    • 15:50 16:15
      Forward di-hadron back-to-back correlations in p+A collisions at RHIC and the LHC 25m
      Speaker: Cyrille Michel Marquet (Universidade de Santiago de Compostela (ES))
    • 16:15 16:40
      Coffee break 25m
    • 16:40 17:30
      Discussion: BFKL< satiuration 50m
    • 20:30 23:30
      Dinner in Restaurant ``La Chulapa de Alcalá" 3h
    • 10:00 10:25
      Forward Physics results and plans at LHCb 25m
      Speaker: Ronan Mcnulty (University College Dublin (IE))
    • 10:25 10:50
      Diphoton Analysis with CT-PPS 25m
      Speaker: Justin Andrew Williams (The University of Kansas (US))
    • 10:50 11:15
      Anomalous coupling and QCD studies at the LHC 25m
      Speaker: Christophe Royon (University of Kansas (US))
    • 11:15 11:45
      Coffee break 30m
    • 11:45 12:10
      MoEDAL results, current developments and future plans 25m
      Speaker: Dr Vasiliki Mitsou (Univ. of Valencia and CSIC (ES))
    • 12:10 12:35
      Production of W+W- airs with photon transverse momenta 25m
      Speaker: Marta Luszczak (University of Rzeszow)
    • 12:35 13:00
      Discussion: exclusive diffraction, anomalous coupling, BSM 25m
    • 13:00 15:00
      Lunch 2h
    • 15:00 16:30
      Colloquium 1h 30m
      Speaker: Stanley J. Brodsky (SLAC National Accelerator Laboratory, Stanford University)
    • 16:30 17:00
      Coffee break 30m
    • 20:30 23:30
      Dinner in Restaurant ``Petit Comité" 3h
    • 10:00 10:25
      Novel QCD Phenomena at high xF 25m
      Speaker: Stanley J. Brodsky (SLAC National Accelerator Laboratory, Stanford University)
    • 10:25 10:50
      Ultra-forward particle production from CGC+Lund fragmentation 25m
      Speaker: Pablo Guerrero Rodríguez (UGR)
    • 10:50 11:15
      inclusive forward-central jets and the structure of quark-gluon plasma 25m
      Speaker: Michal Deak (CERN)
    • 11:15 11:45
      Coffee break 30m
    • 11:45 12:15
      Status of TOTEM and CT-PPS spectrometer 30m
      Speaker: Joachim Baechler (CERN)
    • 12:15 12:40
      ALFA prospects 25m
      Speaker: Per Grafstrom (Universita e INFN, Bologna (IT))
    • 12:40 13:05
      Elastic scattering and optics at the LHC 25m
      Speaker: Frigyes Janos Nemes (CERN (also at Wigner RCP Budapest, Hungary))
    • 13:05 13:30
      Discussion: heavy ions, detectors 25m
    • 13:30 15:00
      Lunch 1h 30m
Your browser is out of date!

If you are using Internet Explorer, please use Firefox, Chrome or Edge instead.

Otherwise, please update your browser to the latest version to use Indico without problems.

×